Three-element groupoids with minimal clones

Csákány Béla: Three-element groupoids with minimal clones. In: Acta scientiarum mathematicarum, (45). pp. 111-117. (1983)

[thumbnail of math_045_111-117.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 45
ISSN: 0001-6969
Page Range: pp. 111-117
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 117. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 10:54

Actions (login required)

View Item View Item